A Modified Spectral Methods for Large-Scale UnconStrained

Authors

  • Basim A. Hassan Department of Mathematics, College of Computers Sciences and Mathematics, University of Mosul
  • Haneen A. Alashoor Department of Mathematics, College of Computers Sciences and Mathematics, University of Mosul

DOI:

https://doi.org/10.23851/mjs.v29i1.576

Keywords:

Conjugate gradient, Spectral conjugate gradient, Global convergence, Numerical results.

Abstract

A modified spectral methods for solving unconstrained optimization problems based on the formulae are derived which are given in [4, 5]. The proposed methods satisfied the descent condition. Moreover, we prove that the new spectral methods are globally convergent. The Numerical results show that the proposed methods effective by comparing with the FR-method.

Downloads

Download data is not yet available.

Downloads

Key Dates

Published

31-10-2018

Issue

Section

Original Article

How to Cite

[1]
B. A. Hassan and H. A. Alashoor, “A Modified Spectral Methods for Large-Scale UnconStrained”, Al-Mustansiriyah Journal of Science, vol. 29, no. 1, pp. 127–132, Oct. 2018, doi: 10.23851/mjs.v29i1.576.

Similar Articles

1-10 of 266

You may also start an advanced similarity search for this article.